# SDR P5CA9800731

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT FLOOR SUPPORT FUSELAGE BS 1220 BL 85 TO 97.  CORROSION REMOVED AND REPROTECTED PER SRM 51-01-01 AND 51-10-02.
